Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Glossary for Medication causing pigmentation

Medical terms related to Medication causing pigmentation or mentioned in this section include:

  • Abdominal Pain: Pain in the abdominal area or stomach.
  • Amiodarone -- Teratogenic Agent: There is strong evidence to indicate that exposure to Amiodarone during pregnancy may have a teratogenic effect on the fetus. A teratogen is a substance that can cause birth defects. The likelihood and severity of defects may be affected by the level of exposure and the stage of pregnancy that the exposure occurred at.
  • Eczema: Skin rash usually from allergic causes.
  • Excess skin pigmentation: A condition which is characterized by an abnormal excess of skin pigmentation
  • Heart symptoms: Symptoms affecting the heart
  • Human carcinogen -- Busulphan: Busulphan is deemed to be carcinogenic to humans. The carcinogenicity of the substance may be influenced by the duration and level of exposure.
  • Hydroxychloroquine -- Teratogenic Agent: There is evidence to indicate that exposure to Hydroxychloroquine (an antimalarial drug) during pregnancy may have a teratogenic effect on the fetus. A teratogen is a substance that can cause birth defects. The likelihood and severity of defects may be affected by the level of exposure and the stage of pregnancy that the exposure occurred at.
  • Minocycline -- Teratogenic Agent: There is evidence to indicate that exposure to Minocycline during pregnancy may have a teratogenic effect on the fetus. A teratogen is a substance that can cause birth defects. The likelihood and severity of defects may be affected by the level of exposure and the stage of pregnancy that the exposure occurred at.
  • Nausea: The queasy feeling of nausea and often also vomiting.
  • Pigmentation symptoms: Symptoms related to pigmentation levels in the skin.
  • Poor appetite: Loss or reduction in appetite for food
  • Possible human carcinogenic exposure -- Bleomycin: Some evidence indicates that exposure to Bleomycin has a possible link to an increased risk of developing cancer in humans. The carcinogenicity of the substance may be influenced by the duration and level of exposure. Bleomycin is used primarily as a chemotherapy drug.
  • Vomiting: Vomiting or retching symptoms.

Conditions listing medical symptoms: Medication causing pigmentation:

The following list of conditions have 'Medication causing pigmentation' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Medication causing pigmentation or choose View All.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise